# SDR KC8A20201130002

- Difficulty date: November 23, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N73CK
- Make and model: Lear 35A
- Aircraft serial: 092
- Aircraft time: 25,394 hours, 20,214 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 70008840
- Condition: Tripped
- Location: Dc Buss
- Part time: 3,871 hours, 2,543 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED PARTIAL ELECTRICAL POWER LOSS.  CREW WERE PERFORMING TRAINING ON RETURN LEG FROM KTEB OVER ATC APPROVED AREA NEAR HOME BASE KYIP.  LEFT ESSENTIAL DC BUSS 40 AMP CIRCUIT BREAKER TRIPPED CAUSING THE 20 AMP ESSENTIAL BUSS TIE CIRCUIT TO TRIP.  THIS RESULTED IN THE PARTIAL LOSS OF DC POWER.  CREW REQUESTED ATC TO RETURN TO KYIP IN EMERGENCY SITUATION.  REPLACED 40 AMP ESSENTIAL BUSS CIRCUIT BREAKER WITH NEW UNIT.  PERFORMED ELECTRICAL LOAD CHECKS AND BUSS CHECKS IN ACCORDANCE WITH THE LEARJET 35/36/35A/36A MM-99 CHAPTER 24.  AIRCRAFT TEST FLOWN FOLLOWING REPAIR WITH NO ISSUES OR DEFECTS NOTED.
